Alert archive / Nebraska / Special Weather Statements in 2011

Special Weather Statement, NWS Goodland, KS

June 20, 2011Red Willow County, Nebraska

NWS Goodland, KS issued this special weather statement at Jun 20, 2011, 12:49 PM CDT for Red Willow County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 12:49 PM CDT (17:49 UTC)
Expired
Jun 20, 2011, 1:45 PM CDT
In force
56 min
Issued by
NWS Goodland, KS

County Red Willow County, NE

The radar

The Goodland radar (KGLD), 128 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 5.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WWUS83 KGLD 201749
SPSGLD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1149 AM MDT MON JUN 20 2011

NEZ080-081-201845-
HITCHCOCK-RED WILLOW-
1249 PM CDT MON JUN 20 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA AND RED
WILLOW COUNTY IN SOUTHWEST NEBRASKA...

AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MCCOOK...MOVING NORTH AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.


&&

LAT...LON 4008 10049 4012 10095 4035 10090 4036 10045
TIME...MOT...LOC 1749Z 193DEG 17KT 4022 10070

$$

LOCKHART

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Jun 20, 8:55 AM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 20, 8:55 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
755 AM MDT MON JUN 20 2011

.UPDATE...
753 AM MDT MON JUN 20 2011

UPDATED FORECAST FOR THIS MORNING AND THE EARLY AFTERNOON FOR
SEVERE THUNDERSTORM WATCH NUMBER 522. THIS WATCH RUNS FROM 7 AM
UNTIL 2 PM MDT.

JTL
&&

.DISCUSSION...
241 AM MDT MON JUN 20 2011

0345Z WATER VAPOR IMAGERY INDICATED STRONG TROUGH SLOWLY MOVING TO
THE EAST ACROSS THE FOUR CORNERS AREA...WITH RUC PV ANALYSIS
INDICATING DYNAMIC TROPOPAUSE PRESSURES HIGHER THAN H45 AT THE BASE
OF THE TROUGH. AT THE SFC..FRONTAL ZONE WAS DRAPED ACROSS SOUTHERN
CWA...WITH WESTERN HALF GRADUALLY ADVANCING TO THE SOUTH AS A COLD
FRONT.

THUNDERSTORM THREATS...PRECIP CHANCES AND AMOUNTS AND STRONG WIND POTENTIAL
FOR TODAY AND TONIGHT WILL BE PRIMARY FORECAST CONCERNS FOR THE
PERIOD.

TODAY/TONIGHT...AFOREMENTIONED STRONG H5 TROUGH WILL MOVE ACROSS THE CWA
THROUGH THE DAY...PROVIDING FAIRLY WIDESPREAD FORCING FOR ASCENT
ACROSS MUCH OF THE AREA THROUGH THE DAY. THINK THERE WILL BE TWO
MAIN AREAS FOR PRECIPITATION DEVELOPMENT DURING THE DAY...ONE ACROSS
THE WEST ALONG BACK HALF OF THE SYSTEM WHERE LOW LEVEL
FRONTOGENESIS...DIV Q FORCING FOR ASCENT AND PV ADVECTION WILL BE
MAXIMIZED. THE SECOND WILL BE ALONG SFC FRONTAL ZONE AND SFC LOW.
THIS SECOND AREA MAY TAKE A BIT LONGER TO GET GOING AS VERY WARM
AIR MASS OBSERVED AT DDC WILL SHIFT NORTH AHEAD OF THE LOW DURING THE
MORNING AND MAY PROVIDE ENOUGH CINH TO LIMIT ANY DEVELOPMENT DURING
THE MORNING HOURS...BUT AS H5 LOW SHIFTS EAST AND TEMPS ALOFT COOL
EXPECT TO SEE THUNDERSTORMS DEVELOP ALONG SFC FRONT AS WELL. GIVEN
THE POTENTIAL INSTABILITY AND STRONG SPEED SHEAR ASSOCIATED WITH
TROUGH WOULD NOT BE SURPRISED TO SEE SOME ORGANIZED/SEVERE STORMS
DEVELOP IN THIS AREA AND WILL HAVE TO KEEP AN EYE ON THINGS. ALONG
WITH THE THREAT FOR SEVERE WEATHER...WITH A FAIRLY PROLONGED PERIOD
OF FORCING ON BACKSIDE OF SYSTEM...PWS OVER 1.25 AND MIXING RATIOS
IN EXCESS OF 10 G/KG ADVECTING AROUND SYSTEM AND FEEDING INTO AREA
OF STRONG LOW LEVEL FRONTOGENESIS...THINK SOME LOCALLY HEAVY RAINFALL
DEFINITELY POSSIBLE AND WITH OVERNIGHT HEAVY RAIN HAVING OCCURRED IN
THE NORTHERN CWA...THINK THERE MAY BE A FLOODING THREAT TODAY. WHILE
NEW NAM AND RUC SEEM TO BE SHIFTING THE FOCUS FURTHER EAST...AM
GOING TO STICK WITH MORE WESTERLY SOLUTIONS WHICH HAS STRONG SUPPORT
FROM ENSEMBLE DATA. WHILE HEAVY PRECIP AMOUNTS POSSIBLE ACROSS A
DECENT PORTION OF THE AREA...WILL LIMIT FLASH FLOOD WATCH TO AREA
WHERE ENSEMBLES SUGGEST HEAVIEST PRECIP MOST LIKELY...AND ACROSS
NORTHERN CWA WHERE SOME AREAS RECEIVED HEAVY RAIN THE NIGHT BEFORE.
WINDS WILL ALSO BE A MAJOR CONCERN...ESPECIALLY IN THE LATE
AFTERNOON AND EVENING AS SFC LOW GRADUALLY LIFTS TO THE NORTH ACROSS
EASTERN CWA...RESULTING IN TIGHT PRESSURE GRADIENT ACROSS THE WEST.
FLOW ALOFT INCREASES TO 40-50KTS IN THE 0-1KM LAYER WITH A AREA OF
60KT AT ABOUT 1KM AGL DURING THE EVENING. GFS A LITTLE WEAKER WITH
WINDS ALOFT BUT STILL SHOWS FAIRLY IMPRESSIVE WINDS ALOFT THROUGH THE
AFTERNOON AND EVENING. GIVEN THE UNUSUALLY STRONG TROUGH THAT WILL
BE MOVING OVER THE AREA...AM CONSIDERING A HIGH WIND HIGHLIGHT OF
SOME SORT. WHILE CONFIDENCE IS HIGH ENOUGH FOR A WATCH...HAVE
CONCERNS THAT WINDS WILL BEGIN BY 20Z ACROSS WESTERN CWA AND WOULD
BE A FIRST PERIOD EVENT WHICH IS OUTSIDE VALID WATCH TIMES. WHILE
MODELS GENERALLY AGREE THAT STRONG TROUGH WILL IMPACT THE AREA
TODAY...SOMEWHAT SURPRISED BY ALL THE LARGE SPREAD IN SOLUTIONS WITH
RESPECT TO SFC LOW POSITION AND RESULTING WIND SPEEDS. WITH FRONT
ALREADY WELL TO THE SOUTH OF CURRENT MODEL SOLUTIONS...CONFIDENCE IN
WARNING POTENTIAL FURTHER LOWERED. CURRENTLY THINK BEST COURSE OF
ACTION WILL BE ISSUING A WIND ADVISORY FOR THE BACK SIDE OF THE
SYSTEM THROUGH TOMORROW NIGHT. COULD MAKE AN ARGUMENT FOR THE WHOLE
AREA...BUT FOR NOW WILL JUST GO WHERE CONFIDENCE IS HIGHEST.

TUESDAY-TUESDAY NIGHT...WHILE GENERAL AGREEMENT OF OPERATIONAL
MODELS IS THAT H5 UPPER LOW WILL BE TO THE EAST OF THE AREA WITH
BULK OF THE ASCENT STAYING TO THE EAST...HOWEVER AM A LITTLE
CONCERNED THAT A SYSTEM THIS STRONG WILL BE A SLOW MOVER...A CONCERN
THAT ALSO SEEMS TO BE SUPPORTED BY THE SREF ENSEMBLE MEMBERS. AS
SUCH...DOES NOT SEEM TO BE OUT OF THE QUESTION FOR A FEW LINGERING
MORNING SHOWERS. HOWEVER AS H5 LOW CONTINUES TO SHIFT TO THE EAST
SUBSIDENCE WILL OVERSPREAD THE AREA BRINGING AN END TO THE PRECIP
THREAT BY THE AFTERNOON. COULD SEE ANOTHER PERIOD OF LOW END
ADVISORY WINDS DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AS
WINDS ALOFT REMAIN QUITE STRONG ON THE BACKSIDE OF THE H7 LOW WHICH
WILL BE CENTERED OVER EASTERN NEBRASKA. WITH POTENTIAL FOR HIGH
WINDS IN THE FIRST TWO PERIODS WILL HOLD OFF ISSUING ANYTHING FOR
THIS TIME PERIOD...BUT WILL BE WORTH MONITORING.

WEDNESDAY-THURSDAY...SHORTWAVE RIDGE WILL BUILD OVER THE AREA
THROUGH THE PERIOD. SUBSIDENCE ASSOCIATED WITH FEATURE ALONG WITH
AIR MASS RECOVERING FROM COOLER TEMPS BEHIND DEPARTING TROUGH WILL
LIKELY BRING DRY CONDITIONS TO THE AREA THROUGH THE PERIOD. WITH
HIGH PRESSURE SETTLING OVER THE AREA ON WEDNESDAY THINK KEEPING
TEMPS COOLER THAN NORMAL THE WAY TO GO THROUGH THE DAY. WHILE SFC
HIGH SHIFTS TO THE EAST ON THURSDAY AND H85 TEMPS CLIMB INTO THE
20-25C RANGE...HAVE CONCERNS ABOUT A STRONG WARM UP GIVEN THE LIGHT
EAST SOUTHEASTERLY SFC FLOW. THINK THIS MIGHT HOLD TEMPS BACK A
LITTLE...ESPECIALLY IN THE EAST WHERE AIR WILL BE FLOWING FROM AREA
BEHIND DEPARTING STRONG TROUGH.

JRM
&&

.AVIATION...
505 AM MDT MON JUN 20 2011

FOR THE 12Z TAFS...SUB-VFR CEILINGS ARE EXPECTED TODAY AS A SURFACE
LOW AND COLD FRONT MOVE THROUGH THE REGION. CEILINGS HAVE HAD
TROUBLE DECREASING OR EVEN FORMING OVERNIGHT...AND MODELS GENERALLY
DID NOT HANDLE THE CEILINGS WELL. AS RAINFALL AND THUNDERSTORMS
BECOME MORE WIDESPREAD...STILL EXPECT SUB-VFR CONDITIONS...BUT AS WINDS
INCREASE THE MIXING HEIGHT SHOULD ALSO INCREASE. HAVE BROUGHT
CEILINGS TO MVFR...BUT COULD SEE BRIEF PERIODS OF IFR. WINDS SHOULD
BACK SLIGHTLY BASED ON MOVEMENT OF THE LOW...AND WINDS WILL INCREASE
IN THE AFTERNOON AND EVENING. STILL A POSSIBILITY FOR THUNDERSTORMS
IN THE EVENING...BUT SHOWERS ARE MORE LIKELY.

CJS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ001.

     WIND ADVISORY FROM 3 PM MDT /4 PM CDT/ THIS AFTERNOON TO 6 AM
     MDT /7 AM CDT/ TUESDAY FOR KSZ001-013-014-027>029-041-042.

NE...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NEZ079-080.

CO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ090.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM MDT TUESDAY FOR
     COZ090>092.

&&
Hazardous weather outlook, Jun 20, 11:41 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1041 AM MDT MON JUN 20 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1041 AM MDT MON JUN 20 2011 /1141 AM CDT MON JUN 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG STORM SYSTEM WILL MOVE ACROSS THE AREA TODAY BRINGING
THE
POTENTIAL FOR WIDESPREAD PRECIPITATION. SEVERE THUNDERSTORMS WILL
BE POSSIBLE DURING THE MORNING AND EARLY AFTERNOON HOURS...WITH
POTENTIAL DECREASING IN THE EVENING. LARGE HAIL WILL BE THE
PRIMARY THREAT WITH ANY STORM THAT FORMS. THERE IS ALSO A SMALL
THREAT FOR TORNADOES IN VICINITY OF THE SURFACE LOW...MAINLY EAST
OF A MCCOOK TO GOVE LINE.

LOCALLY HEAVY RAIN FALL IS POSSIBLE THROUGH THE EVENING HOURS AND
MAY CREATE A FEW AREAS OF FLASH FLOODING. AT THIS TIME THE
GREATEST THREAT FOR FLASH FLOODING IS ACROSS THE NORTHWEST
PORTION OF THE AREA...WHERE A FLASH FLOOD WATCH IS IN EFFECT.
STRONG WINDS WILL SPREAD ACROSS MUCH OF THE AREA IN THE AFTERNOON
AND EVENING. WIND GUSTS TO AROUND 50 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA THIS
WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

PMM

In the hours before

Local storm report, Jun 20, 10:03 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
903 AM MDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 AM     TSTM WND DMG     13 S SHARON SPRINGS     38.71N 101.74W
06/20/2011                   WALLACE            KS   TRAINED SPOTTER

            TOP OF GRAINBIN BLOWN OFF WITH TIN LYING ALONGSIDE HWY
            27. APPROXIMATELY 5 IRRIGATION PIVOTS BLOWN OVER ALONG
            AND WEST OF HWY 27. TIME ESTIMATED FROM RADAR.

&&

PMURRAY
Special weather statement, Jun 20, 10:53 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
953 AM MDT MON JUN 20 2011

KSZ028-041-042-201645-
GREELEY-LOGAN-WICHITA-
1053 AM CDT MON JUN 20 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS...GREELEY
COUNTY IN WEST CENTRAL KANSAS AND WICHITA COUNTY IN WEST CENTRAL
KANSAS...

AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SELKIRK...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3844 10166 3870 10154 3870 10148 3879 10148
      3867 10113 3834 10138
TIME...MOT...LOC 1553Z 209DEG 25KT 3848 10150

PMURRAY/LOCKHART
Local storm report, Jun 20, 11:29 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1029 AM MDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     8 S WALLACE             38.80N 101.59W
06/20/2011                   WALLACE            KS   LAW ENFORCEMENT

            OUT-BUILDINGS BLOWN DOWN.

&&

PMURRAY
Local storm report, Jun 20, 11:34 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1034 AM MDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     13 SSE SHARON SPRINGS   38.72N 101.66W
06/20/2011                   WALLACE            KS   LAW ENFORCEMENT

            EMPTY GRAIN BINS AND POWER POLES BLOWN DOWN. IRRIGATION
            PIVOTS BLOWN OVER. OUT-BUILDINGS BLOWN DOWN AND WINDOWS
            BROKEN FROM HAIL. TIME APPROXIMATED FROM RADAR.

&&

PMURRAY
Special weather statement, Jun 20, 11:47 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1047 AM MDT MON JUN 20 2011

KSZ002-003-NEZ080-081-201745-
DECATUR-HITCHCOCK-RAWLINS-RED WILLOW-
1147 AM CDT MON JUN 20 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...DECATUR
COUNTY IN NORTHWEST KANSAS...HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA
AND RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...

AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HERNDON...MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 4028 10089 4025 10039 3980 10058 3982 10106
TIME...MOT...LOC 1647Z 207DEG 20KT 3991 10082

LOCKHART
Special weather statement, Jun 20, 12:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1149 AM MDT MON JUN 20 2011

NEZ080-081-201845-
HITCHCOCK-RED WILLOW-
1249 PM CDT MON JUN 20 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA AND RED
WILLOW COUNTY IN SOUTHWEST NEBRASKA...

AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MCCOOK...MOVING NORTH AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 4008 10049 4012 10095 4035 10090 4036 10045
TIME...MOT...LOC 1749Z 193DEG 17KT 4022 10070

LOCKHART

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 12:20 AM CDTSevere Thunderstorm WarningGLDCheyenne55 min
Jun 20, 3:48 AM CDTWind AdvisoryGLDCheyenne, Gove, Greeley, Logan, Sherman, Thomas and 2 more23 hr
Jun 20, 3:56 AM CDTFlash Flood WatchGLDCheyenne17 hr
Jun 20, 5:34 AM CDTSevere Thunderstorm WarningGLDGreeley, Wallace41 min
Jun 20, 6:06 AM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace39 min
Jun 20, 6:34 AM CDTSevere Thunderstorm WarningGLDGove, Logan, Thomas, Wallace41 min
Jun 20, 7:09 AM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas51 min
Jun 20, 7:26 AM CDTSevere Thunderstorm WarningGLDGreeley, Wallace64 min
Jun 20, 7:53 AM CDTSevere Thunderstorm WarningGLDDecatur, Gove, Graham, Norton, Sheridan, Thomas67 min
Jun 20, 8:19 AM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Wallace56 min
Jun 20, 9:13 AM CDTSpecial Weather StatementGLDSherman47 min
Jun 20, 9:46 AM CDTSevere Thunderstorm WarningGLDRawlins, Thomas59 min
Jun 20, 9:49 AM CDTSpecial Weather StatementGLDGreeley, Wichita26 min
Jun 20, 10:09 AM CDTSevere Thunderstorm WarningGLDWichita44 min
Jun 20, 10:44 AM CDTSevere Thunderstorm WarningGLDRawlins61 min
Jun 20, 10:53 AM CDTSpecial Weather StatementGLDWichita52 min
Jun 20, 11:21 AM CDTSevere Thunderstorm WarningGLDGove25 min
Jun 20, 12:47 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan58 min
Jun 20, 12:56 PM CDTTornado WarningGLDGove, Graham, Sheridan52 min
Jun 20, 1:26 PM CDTTornado WarningGLDDecatur, Graham, Norton, Sheridan64 min
Jun 20, 1:35 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins30 min
Jun 20, 1:43 PM CDTFlash Flood WarningGLDLogan, Sherman, Thomas, Wallace6 hr
Jun 20, 2:03 PM CDTTornado WarningGLDGraham, Norton27 min
Jun 20, 2:09 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins51 min
Jun 20, 2:26 PM CDTTornado WarningGLDNorton34 min
Jun 20, 2:57 PM CDTTornado WarningGLDNorton18 min
Jun 20, 3:02 PM CDTFlash Flood WarningGLDGove, Sheridan, Thomas6 hr
Jun 20, 3:29 PM CDTSpecial Weather StatementGLDLogan31 min
Jun 20, 4:10 PM CDTFlash Flood WarningGLDCheyenne, Rawlins, Sherman, Thomas3 hr
Jun 20, 4:16 PM CDTSpecial Weather StatementGLDDecatur29 min
Jun 20, 4:21 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas35 min
Jun 20, 5:02 PM CDTTornado WarningGLDSheridan17 min
Jun 20, 5:18 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan42 min
Jun 20, 5:27 PM CDTTornado WarningGLDSheridan63 min
Jun 20, 5:57 PM CDTTornado WarningGLDDecatur, Graham, Norton, Sheridan1 min
Jun 20, 6:00 PM CDTTornado WarningGLDDecatur60 min
Jun 20, 6:25 PM CDTTornado WarningGLDDecatur, Norton65 min
Jun 20, 6:49 PM CDTTornado WarningGLDDecatur, Sheridan56 min
Jun 20, 6:51 PM CDTFlash Flood WarningGLDDecatur, Rawlins, Sheridan, Thomas6 hr
Jun 19, 8:48 PM CDTTornado WarningGLDYuma57 min
Jun 19, 9:37 PM CDTTornado WarningGLDYuma38 min
Jun 19, 11:37 PM CDTSevere Thunderstorm WarningGLDYuma53 min
Jun 19, 7:25 PM CDTTornado WarningGLDHitchcock47 min
Jun 19, 7:59 PM CDTTornado WarningGLDHitchcock, Red Willow61 min
Jun 19, 8:31 PM CDTTornado WarningGLDRed Willow59 min
Jun 19, 8:36 PM CDTTornado WarningGLDRed Willow54 min
Jun 19, 11:10 PM CDTSevere Thunderstorm WarningGLDDundy, Hitchcock52 min
Jun 19, 11:45 PM CDTSevere Thunderstorm WarningGLDHitchcock, Red Willow43 min
Jun 20, 12:14 AM CDTSevere Thunderstorm WarningGLDRed Willow37 min
Jun 20, 11:47 AM CDTSpecial Weather StatementGLDRed Willow58 min
Jun 20, 2:44 PM CDTSevere Thunderstorm WarningGLDDundy33 min
Jun 20, 3:16 PM CDTHigh Wind WarningGLDHitchcock, Red Willow104 min
Jun 20, 6:10 PM CDTSevere Thunderstorm WarningGLDRed Willow65 min

Nearby

Special Weather Statements in Nebraska, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.